# SDR ASOA2012082702112

- Difficulty date: July 31, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Part time: 987,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WEB AT FS 280 CORRODED INBD SECTION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  COMPLIED WITH EC/TC REO 670-53-11-594 01 AND GENERIC REO 670-53-11-594.  COMPLIED WITH NOTE ON SHEET 4 OF REO 670-53-11-594  NDTM PART 1, 51-20-006.
